MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT EXPANDABLE INTERBODY DEVICE CONVEX CAGE 9X21 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT EXPANDABLE INTERBODY DEVICE CONVEX CAGE 9X21 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-021C
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a spinal decompression and lumbar posterior fusion from l4 through s1 and was implanted with a concorde lift expandable interbody device at l5-s1.On (b)(6) 2019, the patient underwent a second procedure of the anterior lumbar interbody fusion l5-s1 with explantation of the hardware due to device failure, migration and has collapsed compressing the traversing s1 nerve which caused radiculitis and leg pain.Patient outcome and status are unknown.This report is for one (1) concorde lift expandable interbody device convex cage 9x21 mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The initial complaint was reviewed and found not reportable.Voided ip and pc as a duplicate of (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE LIFT EXPANDABLE INTERBODY DEVICE CONVEX CAGE 9X21 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9670632
Report Number1526439-2020-00495
Device Sequence Number458004
Product Code MAX
UDI-Device Identifier10705034531601
UDI-Public(01)10705034531601
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2023
Device Model Number1978-09-021C
Device Catalogue Number197809021C
Device Lot Number199527
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date02/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;